Couldn't find what you looking for?

TRY OUR SEARCH!

I'm interested in side effects of multivitamins

Loading...

Consult a doctor before starting multivitamins when you are pregnant, breast feeding or allergic to specific component. Excess dosages taken by mothers may harm the unborn or nursing babies.

An overdose of vitamins A, D, E, or K can cause serious or life-threatening side effects. Certain minerals contained in a multivitamin may also cause serious overdose symptoms like stomach pain, vomiting, diarrhea, constipation, loss of appetite, hair loss, peeling skin, tingly feeling in or around your mouth, changes in menstrual periods, weight loss, severe headache, muscle or joint pain, severe back pain, blood in your urine, pale skin, and easy bruising or bleeding.

Overdose of minerals like zinc, iron and calcium may cause heart palpitations, stomach bleeding, confusion, tooth stains and increased urination.
Reply

Loading...

Multivitamins not have any common side effect. It will affect differently to different people. It shows allergic reactions such as breathing problem, rash, itching etc.
Reply

Loading...